# SDR ABXA9800708

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1032200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SWITCH OPERATION WAS INTERMITTENT.  REPLACED EMERGENCY LIGHT POWER SWITCH.
